Journal of the Mathematical Society of Japan

On a certain system with infinite induction.

Toshio NISHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 12, Number 4 (1960), 392-400.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147729

Digital Object Identifier
doi:10.2969/jmsj/01240392

Mathematical Reviews number (MathSciNet)
MR0133228

Zentralblatt MATH identifier
0111.00805

Subjects
Primary: 02.72

Citation

NISHIMURA, Toshio. On a certain system with infinite induction. J. Math. Soc. Japan 12 (1960), no. 4, 392--400. doi:10.2969/jmsj/01240392. https://projecteuclid.org/euclid.jmsj/1261147729


Export citation